# SDR UPS203780

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 1510407
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CRACKED L/W O/B MID-FLAP AFT LOWER CHORD AND ATTACHED BULB SEAL RETAINER 21 INCHES FROM O/B END.  REPAIRED IAW SRM 51-10-1, 51-30-2.
